Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

depo shot

do you spot the whole time i am not having a period but im spotting everyday sometimes heavier then others sometimes not at all this is my first and only time getting the shot, i got an essure done which is a permanent fix to no more kids, but it takes 3 months for the scar tissue to form that prevents childbirth. i had to get the shot to cover me those months. can i do anything to stop the spotting? please help.

Answer Question
 
pregnantagain07

Asked by pregnantagain07 at 3:55 PM on Nov. 7, 2009 in Health

Level 1 (0 Credits)
Answers (3)
  • i had spotting for like 3 weeks after I got the shot. Nothing you can do to help it just know the chances are that you will lose your period and spotting all together soon

    dont worry it will all come back when you decide to stop the shot
    DomoniqueWS

    Answer by DomoniqueWS at 4:08 PM on Nov. 7, 2009

  • I've been on the shot for 3 months and I'm due back next week to get my next shot. I have spotted the whole 3 months and I'm still spotting. My dr said it was normal with the depo. Don't worry. It'll go away in time.
    Anonymous

    Answer by Anonymous at 4:18 PM on Nov. 7, 2009

  • DEPO IS THE BOMB... yes you will start to spot your first time with this drug.. the more you use it soon you won't have any visitor at all...
    fireangel0310

    Answer by fireangel0310 at 5:39 PM on Nov. 7, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN